# SDR R61A2023120400713

- Difficulty date: November 8, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 500
- Part time: 46,337 hours, 28,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING FLE BET RIB 19-20, L/E SLAT CUT OUT REPAIR C/OUT IAW EMB 170/175 SRM 57-49-01. L/H WING FLE BTW RIB 19 TO 20 L/E SLAT CUT OUT REPAIR C/O IAW 170/175 SRM 57-49-01. HFEC C/OUT, NO FAULTS FOUND, SEE REPORT TW040160.12 FOR DETAILS.
